New Ramsey bounds from cyclic graphs of prime order

Neil J. Calkin, Paul Erdös, Craig A. Tovey

Research output: Contribution to journalArticle

9 Citations (Scopus)


We present new explicit lower bounds for some Ramsey numbers. All the graphs are cyclic and are on a prime number of vertices. We give theoretical motivation for searching for Ramsey graphs of prime order and provide additional computational evidence that primes tend to be better than composites.

Original languageEnglish
Pages (from-to)381-387
Number of pages7
JournalSIAM Journal on Discrete Mathematics
Issue number3
Publication statusPublished - Aug 1997



  • Cyclic graphs
  • Probabilistic bounds
  • Ramsey

ASJC Scopus subject areas

  • Mathematics(all)

Cite this